# SDR 95FDEA01815

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER EO 7-5310-7-3367, A FREEZE PLUG WAS FOUND PREVIOUSLY INSTALLED IN A FASTENER HOLE AT WL 208.10, IN THE LT 825.95 FRAME WEB FLANGE AND REINFORCING CHORD.  OLD FREEZE PLUG WAS FOUND DAMAGED.  REMOVED OLD FREEZE PLUG, OVERSIZED HOLE AND INSTALLED NEW FREEZE PLUG AND NEW REINFORCING CHORD.  CONTINUED ACCOMPLISHMENT OF FEDEX EO 7-5310-7-3367A PT 5.
